Skip to content
My WebMD Sign In, Sign Up
tired thighs after prolonged masturbation!
avatar
merose posted:
Hi!
i m 32 years old male.i masturbate 2-3 times a week.
i watch porn while masturbation and i normally watch porn for 1-2 hours .During this time i keep stroking my penis softly by using lubricants till i am about to ejaculate. few hours after ejaculation i feel a slight weakness in lower side of my thighs (Hamstrings), My question are:
1.do u think this prolonged activity of stroking the penis for 2 hours causes the veins of my thighs to become stiff which causes feeling of tiredness in my thighs?
2. what Do u think are the problems associated with stroking the penis for 1-2 hours (with lubricants).
3.a man of age 32 is this too much for him to masturbate 3 times a week? what is ideal number a male of age 32 should masturbates a week?
Can you please guide me in this regard
Thanks in advance
Reply
 
avatar
counterso responded:
Your age is not a limiting factor on how often you masturbate. What is considered excessive is when masturbation takes priority over other activities in your life. If you are putting aside other things you need or want to do because you feel you must masturbate, then it is obsessive behaviour.

Your penis was built for 2-20 minutes of moderate lubricated activity, the equivalent of sexual intercourse. It is not designed for hours of stimulation however gentle it may be. That you are having fatigue in other parts of your body after masturbating is an indication you have exceeded what your body can withstand. It may also be a contibuting factor that you masturbate in a particular position.


Spotlight: Member Stories

i am a 25 year old male and i have alot of medical problems.To start with i have rhumatoid arthritis, bulging discs and degenerative disc disease in m...More

Helpful Tips

What is this hard "vein" and swelling on my penis?
Veins in your penis will usually have a blue color, but sometimes you may have what looks like a "vein" appear that wasn't there before, ... More
Was this Helpful?
82 of 171 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.